Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum to: ``On generating infinitely many solutions of the Diophantine equation $ A\sp{6}+B\sp{6}+C\sp{6}=D\sp{6}+E\sp{6}+F\sp{6}$'' (Math. Comp. 24 (1970), 453-454) by Simcha Brudno


Author: Daniel Shanks
Journal: Math. Comp. 25 (1971), 409
MSC: Primary 65A05; Secondary 10B15
Original Article: Math. Comp. 24 (1970), 453-454.
MathSciNet review: 0400638
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10B15

Retrieve articles in all journals with MSC: 65A05, 10B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0400638-1
PII: S 0025-5718(1971)0400638-1
Article copyright: © Copyright 1971 American Mathematical Society